I was prescribed back in Aug 07 , phentermine for a diet aid, cymbalta for depression, and Imitrex Spray for Migraines. This caused me to almost die... with Serotonin Syndrome. Each day now is horrible...ups and downs. And the problem is that I can't go off the diet pill because they are afraid I will have seizures , so I am slowly weaning myself off since mid Dec. I feel like I am going crazy...sometimes I can't even move.
Hi, I've been on Zoloft for years, and I'm taking phentermine. It's just ONE MORE REASON why people sholdn't take such drugs without a doctor's recommendation and monitoring. We can't possibly know which drugs have contraindications for others.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.